Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 28, 2021, 11:02 PM EDT for Broward County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 28, 2021, 11:02 PM EDT (03:02 UTC)
- Expired
- Oct 28, 2021, 11:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Miami, FL
- Hail
- 0.00 in
- Wind
- 40
County Broward County, FL
The radar
The Miami radar (KAMX), 73 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 3.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1336 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.2
The text
As transmitted.
638
WWUS82 KMFL 290302
SPSMFL
Special Weather Statement
National Weather Service Miami FL
1102 PM EDT Thu Oct 28 2021
FLZ069>071-290330-
Coastal Collier County FL-Inland Broward County FL-
Inland Collier County FL-
1102 PM EDT Thu Oct 28 2021
...A strong thunderstorm will impact portions of southeastern Collier
and central Broward Counties through 1130 PM EDT...
At 1102 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Big
Cypress National Preserve, or 24 miles northeast of Chokoloskee,
moving northeast at 40 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miccosukee Indian Reservation, Big Cypress National Preserve,
Miccosukee Service Plaza and West Broward Rec. Area On Alligator
Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2588 8103 2587 8127 2625 8106 2624 8049
TIME...MOT...LOC 0302Z 231DEG 36KT 2597 8101
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
HadiWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 28, 8:22 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Oct 28, 8:22 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
822 PM EDT Thu Oct 28 2021
.UPDATE...
The frontal boundary was located from about Naples northeast to
Lake Okeechobee early this evening where the line of showers and
thunderstorms are currently located. This line of showers and
thunderstorms will continue to move southeast through rest of
South Florida through rest of the evening hours and should be
moving into the Atlantic waters during the late night hours
tonight. Most of the mid to upper level energy has moved
northeast of the region this evening. This should limit the severe
threat, but still cannot rule out a isolated strong storm during
the evening hours with this line. The primary impacts will be
gusty winds and frequent lightning strikes.
The latest short range models are showing a dry slot working
around the low pressure over the Tennessee Vally that should be
moving into South Florida on Friday. Therefore, the POPs have been
removed for most of the region on Friday, except for a few morning
showers over the east coast metro areas.
Rest of the forecast looks good at this time and no other changes
are planned.
&&
.AVIATION(00Z TAFS)...
The winds will remain westerly at 5 to 10 knots tonight, except
for KAPF where it will be 10 to 15 knots with higher gusts. The
east coast TAF sites will remain in the VCSH tonight but will have
a tempo group between 04Z and 07Z for TSRA. KAPF taf site will
remain in the VCTS until 05Z then VCSH for rest of the overnight
hours. VFR conditions at all of the TAf sites, but should fall
down into the MVFR conditions with the showers and thunderstorms.
&&
.PREV DISCUSSION... (Issued 314 PM EDT Thu Oct 28 2021)
..Possible Strong To Isolated Severe Storms Through Tonight...
..Rough Marine Conditions Early This Weekend Behind Frontal Passage...
..Possible High Surf Conditions West Coast Beaches Friday/Friday Night...
SHORT TERM...
(Rest of Today through Friday)...
Showers and thunderstorms have started to develop this afternoon out
ahead of an approaching cold front. As the cold front gets closer to
the area, shower and thunderstorm activity will continue to increase
from northwest to southeast as the afternoon progresses into
tonight. With plenty of daytime heating taking place out ahead of
the front, there is enough instability to support the possibility
of Strong to isolated severe thunderstorms especially over the
Lake Okeechobee region and portions of the Gulf coast. The
strongest thunderstorms could contain strong to damaging wind
gusts, small hail, and an isolated tornado. Farther to the
southeast, strong to isolated severe thunderstorm development will
still be possible out ahead of the front, however, parameters are
a little bit more marginal due to gradual loss of upper level
support as the best dynamics move off to the northeast. Deep
tropical moisture will continue to move into the region this
afternoon as forecasted PWAT values could exceed 2 inches out
ahead of the approaching front. This will help to contribute to
heavy downpours with the stronger thunderstorms. With heavy
downpours possible as well as multiple thunderstorms moving over
the same area, localized flooding will be a concern over the metro
areas through tonight.
The front should push offshore during the early morning hours on
Friday. A few lingering showers and thunderstorms will be possible
in the morning, however, a drier air mass will gradually push into
the region, and these chances of showers and thunderstorms will
diminsh as the day progresses. As high pressure builds back into the
region, the pressure gradient over South Florida will remain tight.
This will allow for a gusty westerly wind flow throughout the day
on Friday. High temperatures on Friday will generally range from the
lower 80s over the Lake Okeechobee region to the mid to upper 80s
over the east coast metro areas.
LONG TERM...
(This Weekend)...
A trough of low pressure will continue to move eastward from the
Eastern United States into the Atlantic waters. This will allow
for the the surface low over the Tennessee Valley to move eastward
into the Northern Atlantic Waters which in turn will allow for the
wind flow over South Florida to swing from a westerly direction
on Saturday to a northerly direction on Sunday. Therefore, there
will still be some showers around on Saturday over South Florida
but by Sunday the weather will be dry due to the drier air working
into the region from the north.
Highs this weekend will be around 80 except in the upper 70s
around the Lake Okeechobee region. The lows will be in the 60s
except mid to upper 50s west of Lake Okeechobee. The only
exception will be Friday night where the lows will be 60s over
most areas except around 70 east coast metro areas.
(Early To Middle Of Next Week)...
High pressure will build into Southeastern United States for the
early to middle of next week. This will allow for the wind flow to
swing to more of a easterly direction over South Florida. The weather
should remain dry for Monday, but by Tuesday into Wednesday there
should be a few showers affecting the east coast metro areas due
to the increase low level moisture. Therefore, a slight chance of
showers will remain in the forecast for the east coast metro areas
for middle of next week.
Highs will slowly warm up into the mid 80s over South Florida by
middle of next week. The lows will also warm up and should be back
into mid to upper 60s over most areas, except around 70 east coast
metro areas by middle of next week.
AVIATION(18Z TAFS)...
A gusty southwesterly flow will continue across all terminals this
afternoon. Showers and thunderstorms will continue to develop from
west to east out ahead of an approaching cold front as the afternoon
progresses. Periods of MVFR or even IFR are possible in showers
and thunderstorms. Short fused amendments will be possible this
afternoon into tonight. A gusty west to southwesterly flow
continues across all terminals on Friday.
MARINE...
As a strong frontal boundary approaches the region this afternoon,
scattered to numerous showers and thunderstorms will develop out
ahead of it. Some of these thunderstorms could be strong to severe
containing strong gusty winds, small hail, and isolated waterspouts.
Winds will continue to increase out of the west southwest this
afternoon into tonight. As the front passes through, strong westerly
winds will continue into Friday and the upcoming weekend. Seas over
the Gulf will rapidly increase through Friday as a westerly swell
develops behind the front. Small Craft Advisories for the Atlantic
and Gulf waters will continue through Friday night. However, they
may need to be extended into the upcoming weekend if the current
forecast trends continue.
BEACHES...
A strong cold front will move through the region later tonight. With
a strong westerly wind flow developing, there will be a high risk of
rip currents across the Gulf Coast beaches through the end of the
week and into the upcoming weekend. The risk of rip currents will
also increase across the east coast beaches into the upcoming
weekend as a northeasterly swell builds over the Atlantic waters.
At the same time, a westerly swell will develop in the Gulf of
Mexico resulting in wave heights potentially reaching 6 feet on
Friday into Friday night across the Collier County beaches. This
will continue to be monitored as a High Surf Advisory may be
needed for this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 76 87 71 83 / 60 20 20 30
West Kendall 76 87 70 83 / 60 20 20 30
Opa-Locka 75 87 70 83 / 60 20 20 30
Homestead 76 86 72 83 / 60 20 20 30
Fort Lauderdale 75 86 70 82 / 60 20 20 30
N Ft Lauderdale 74 86 70 82 / 60 20 20 30
Pembroke Pines 75 87 69 83 / 60 20 20 30
West Palm Beach 73 86 68 81 / 50 10 20 30
Boca Raton 75 86 70 82 / 60 10 20 30
Naples 76 83 71 79 / 70 20 30 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for FLZ069.
AM...Small Craft Advisory until 8 AM EDT Saturday for AMZ630-650-651-
670-671.
Small Craft Advisory until 8 PM EDT Friday for AMZ610.
GM...Small Craft Advisory until 8 AM EDT Saturday for GMZ656-657-676.
&&
Update/Aviation...BNB
Tonight/Friday and Marine...CWC
Friday Night through Thursday...BNB
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Oct 28, 8:40 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 840 PM EDT Thu Oct 28 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 291200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 840 PM EDT Thu Oct 28 2021 ...A Few Strong Storms Still Possible Tonight... ...High Risk Of Rip Currents West Coast Beaches... ...Deteriorating Beach/Marine Conditions Tonight Into Early Weekend... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: High Risk of rip currents for the Gulf Coast beaches of South Florida today. Thunderstorms: Isolated thunderstorms are still possible over most of south Florida this evening before ending from west to east through the overnight hours. The primary impacts will be gusty winds and frequent lightning strikes from the strongest storms. Wind: Wind gusts up to 50 mph is possible with the strongest storms tonight. Outside of the storms, wind of 20 to 25 knots will be possible over the local waters of South Florida. Flooding: Localized flooding will be possible across metro portions of the region through tonight especially locations that receive repeated bouts of heavy rainfall. Waves: Seas 5 to 7 feet, with occasional seas to 8 feet, possible across outer Gulf waters later tonight. Waterspouts: Waterspouts are possible across all South Florida local waters with showers and thunderstorms that develop. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Lingering showers and thunderstorms behind a strong frontal passage are possible Friday. Lightning and wind gusts will be the main hazards, though overall threat will diminish from west to east throughout the day Friday. Hazardous marine conditions stick around into the upcoming weekend. Additionally, a high risk of rip currents for the Gulf Coast continues through the first half of the weekend while simultaneously materializing along the Atlantic coast, especially the Palm Beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Oct 28, 8:10 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Miami FL
810 PM EDT Thu Oct 28 2021
FLZ069-070-290100-
Coastal Collier County FL-Inland Collier County FL-
810 PM EDT Thu Oct 28 2021
...A strong thunderstorm will impact portions of northwestern Collier
County through 900 PM EDT...
At 810 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over East
Naples, or near Naples, moving northeast at 30 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Naples, Golden Gate Estates, Belle Meade, Orangetree, Naples Manor,
Golden Gate, East Naples, Lely Resort, West Toll Gate On Alligator
Alley, Vineyards, North Naples, Naples Park, Pelican Bay, Lely,
Rookery Bay Aquatic Preserve, South Blocks Golde, Picayune Strand
State Forest, Intersection I-75 And Everglades Blvd and Fiddlers
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2632 8168 2632 8166 2633 8166 2637 8157
2606 8142 2600 8177 2614 8182 2625 8183
TIME...MOT...LOC 0010Z 238DEG 27KT 2609 8179
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARSpecial weather statement, Oct 28, 8:48 PM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Miami FL
848 PM EDT Thu Oct 28 2021
FLZ066-067-290115-
Hendry FL-Inland Palm Beach County FL-
848 PM EDT Thu Oct 28 2021
...A strong thunderstorm will impact portions of northeastern Hendry
and northwestern Palm Beach Counties through 915 PM EDT...
At 848 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Lake
Harbor, moving northeast at 35 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Belle Glade, Clewiston, Pahokee, South Bay, Canal Point, Lake Harbor,
Fremd Village-Padgett Island and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2673 8057 2660 8094 2674 8099 2682 8085
2679 8082 2690 8072 2696 8061 2696 8059
TIME...MOT...LOC 0048Z 245DEG 31KT 2670 8089
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Oct 28, 8:53 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Miami FL
853 PM EDT Thu Oct 28 2021
FLZ066-070-290200-
Hendry FL-Inland Collier County FL-
853 PM EDT Thu Oct 28 2021
...A strong thunderstorm will impact portions of northwestern Collier
and Hendry Counties through 1000 PM EDT...
At 852 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over
Orangetree, or near Golden Gate Estates, moving northeast at 35 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Ave Maria, Montura, Immokalee, Golden Gate Estates, Orangetree,
Hendry Correctional, Devils Garden, Big Corkscrew Island, Corkscrew
Swamp Sanctuary, Sunniland, Bunker Hill, Miles City and Lake
Trafford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2642 8157 2644 8156 2674 8099 2646 8089
2605 8144 2633 8166 2642 8166
TIME...MOT...LOC 0052Z 241DEG 31KT 2631 8156
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ARSpecial weather statement, Oct 28, 9:16 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Miami FL
916 PM EDT Thu Oct 28 2021
FLZ067-290145-
Inland Palm Beach County FL-
916 PM EDT Thu Oct 28 2021
...A strong thunderstorm will impact portions of northwestern Palm
Beach County through 945 PM EDT...
At 916 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Fremd
Village-Padgett Island, or near Pahokee, moving northeast at 30 mph.
HAZARD...Funnel clouds and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Pahokee, Canal Point and Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2678 8054 2673 8070 2681 8080 2684 8077
2691 8054
TIME...MOT...LOC 0116Z 244DEG 25KT 2678 8070
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
HadiLocal storm report, Oct 28, 10:28 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1028 PM EDT THU OCT 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM MARINE TSTM WIND 1 S MARCO ISLAND 25.92N 81.73W
10/28/2021 M41 MPH COLLIER FL MESONET
MRCSC THE CHARTER CLUB OF MARCO BEACH
MESONET REPORTED A WIND GUST OF 41MPH AS A
THUNDERSTORM MOVED THROUGH THE AREA. SITE
ELEVATION IS 7 FEET.
&&
HADISpecial weather statement, Oct 28, 11:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1102 PM EDT Thu Oct 28 2021
FLZ069>071-290330-
Coastal Collier County FL-Inland Broward County FL-
Inland Collier County FL-
1102 PM EDT Thu Oct 28 2021
...A strong thunderstorm will impact portions of southeastern Collier
and central Broward Counties through 1130 PM EDT...
At 1102 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near Big
Cypress National Preserve, or 24 miles northeast of Chokoloskee,
moving northeast at 40 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Miccosukee Indian Reservation, Big Cypress National Preserve,
Miccosukee Service Plaza and West Broward Rec. Area On Alligator
Alley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2588 8103 2587 8127 2625 8106 2624 8049
TIME...MOT...LOC 0302Z 231DEG 36KT 2597 8101
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 8:06 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Oct 28, 8:10 PM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Oct 28, 8:36 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 39 min |
| Oct 28, 8:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| Oct 28, 8:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Oct 28, 8:52 PM EDT | Special Marine Warning | MFL | 23 min | |
| Oct 28, 8:53 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 67 min |
| Oct 28, 9:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Oct 28, 9:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Oct 28, 10:32 PM EDT | Special Marine Warning | MFL | 58 min | |
| Oct 28, 10:45 PM EDT | Special Marine Warning | MFL | 60 min | |
| Oct 29, 12:00 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Oct 29, 12:17 AM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Oct 29, 12:25 AM EDT | Special Marine Warning | MFL | 65 min | |
| Oct 29, 1:01 AM EDT | Special Marine Warning | MFL | 59 min | |
| Oct 29, 2:31 AM EDT | Special Marine Warning | MFL | 44 min | |
| Oct 29, 3:39 AM EDT | High Surf Advisory | MFL | Collier | 40 hr |
| Oct 29, 5:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Oct 29, 3:36 PM EDT | Coastal Flood Statement | MFL | Collier | 20 hr |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.